# SDR AALA201905289001

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 29,374 hours, 11,745 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY LIGHT BALLAST ARCING, L1 DOOR. MAINTENANCE REPLACED FORWARD ENTRY LIGHT BALLAST (M1679) PER AMM 33-29-00.
